# SDR ASOA2013080808850

- Difficulty date: August 5, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 35,922 hours, 31,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT LOWER EMERGENCY EXIT LIGHT AT EMERGENCY EXIT IS INOPERATIVE.  R & R RT LOWER EMERGENCY EXIT LIGHT AT OVERWING EMERGENCY EXIT IAW AMM 33-51-10-400-801.  OPS CHECKED GOOD.
